# SDR 2009FA0000133

- Difficulty date: September 2, 2008
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N425JH
- Make and model: Cessna 425
- Aircraft serial: 4250124
- Aircraft time: 6,474 hours, 5,714 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5842000230
- Condition: Cracked
- Location: Nlg
- Part time: 6,474 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  NOSE GEAR FORK FAILED NDT IAW SUPPLEMENTAL INSPECTION 32-20-02.  REPLACED NOSE STRUT ASSEMBLY PN 5842000-230.
